# SDR UIEA2016020300045

- Difficulty date: February 2, 2016
- Submitted: February 8, 2016
- Operation: Air carrier
- Aircraft: N718BA
- Make and model: Boeing 747-4H6
- Aircraft serial: 27042
- Aircraft time: 68,659 hours, 9,462 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER SKIN OF HORIZONTAL STABILIZER, CTR SECTION AT STRINGER 8C, LBL 9 & STRINGER 10C, LBL 3.  REMOVED RIVETS FOR ACCESS IAW SRM 51-40-02-0G-0 REV 2.  BLENDED OUT THE CORROSION AREA IAW SRM 51-10-02 REV 32.  PERFORMED DETAIL VISUAL INSPECTION ON THE ADJACENT STRUCTURE TO ENSURE FREE OF DEFECTS IAW SRM 51-10-02 REV 32.  REPAIR THE REWORKED AREA EI NR T2015A55B-2877 REV 1.  JOB COMPLETED & CORROSION CHECKED SATISFIED.
